T Nation

Gained 64 lbs in 9 Months, Side Effects

I went from 174lbs to 238 in 9 months on two cycles with 8000 to 9000 calories , did no cardio ,

Just want to know has anyone had breathlessness and weird heart beats ? I take aspirin sometimes wen it is bad , I’m correcting it with cardio twice a week , I did not go high on dosages but instead ate till my heart was pounding and I felt sick ,

Whats the point of this post? You apprantly want to brag about your progress. Eventhou you would have gained the same amount of weight clean with that amount of calories. And your health would also be better.

Then you complain about the side effects and tell us what youve done to counter them.

Absolutly pointless thread.

You could see there is a fucking question in there , answer it or shut your mouth

Did the same thing drug free, basically, and my conditioning suffered as well, that happens when you gain weight that fast.

You are already doing what you can, if you really want to help the shortness of breath, then keep doing cardio, and if you really want to, then lose a little weight, and get some albuterol from your doctor for the shortness of breath.

Thats about it, you pretty much answered your own question with the solutions you discussed.

[quote]955troopRM wrote:
You could see there is a fucking question in there , answer it or shut your mouth [/quote]

So you got fat and asked if your poor conditioning is a result of you getting fat.

Then you get all mad?

u mad?

Hey, man I’m new to the whole better living through chemistry thing but I do have a little background in medicine and if I were you I would go see a fucking doctor!

[quote]955troopRM wrote:
You could see there is a fucking question in there , answer it or shut your mouth [/quote]

Nice 'tude, dumbass. This fine thread, combined with your other one asking for analysis of your latest “mass” cycle clearly demonstrates that AAS certainly doesn’t help the gray matter.

[quote]BigSkwatta wrote:
Did the same thing drug free, basically, and my conditioning suffered as well, that happens when you gain weight that fast.

You are already doing what you can, if you really want to help the shortness of breath, then keep doing cardio, and if you really want to, then lose a little weight, and get some albuterol from your doctor for the shortness of breath.

Thats about it, you pretty much answered your own question with the solutions you discussed. [/quote]

Inhaled albuterol for the purpose of relieving bronchoconstriction in asthmatics has a sound basis.
Systemic albuterol as an adjunct to fat loss when one is lean, to get leaner is also a use I can fathom.
Albuterol as a treatment for shortness of breath brought on by gaining gratuitous amounts of weight is so retarded, its mildly upsetting.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
I suggest you get your hematocrit tested for excessive (and dangerous) RBC numbers which can cause breathlessness and arrhythmias.

BBB[/quote]

In your opinion whats a bad number? Mine recently came back >55 and my doc seems to think its fine.

[quote]Intermezzo wrote:

[quote]BigSkwatta wrote:
Did the same thing drug free, basically, and my conditioning suffered as well, that happens when you gain weight that fast.

You are already doing what you can, if you really want to help the shortness of breath, then keep doing cardio, and if you really want to, then lose a little weight, and get some albuterol from your doctor for the shortness of breath.

Thats about it, you pretty much answered your own question with the solutions you discussed. [/quote]

Inhaled albuterol for the purpose of relieving bronchoconstriction in asthmatics has a sound basis.
Systemic albuterol as an adjunct to fat loss when one is lean, to get leaner is also a use I can fathom.
Albuterol as a treatment for shortness of breath brought on by gaining gratuitous amounts of weight is so retarded, its mildly upsetting. [/quote]

Ha. I love reading Intermezzo’s posts.

sounds look your body cannot handle that much weight gained at such a rapid rate you should probably go to the doctor just to be safe

[quote]bushidobadboy wrote:
I suggest you get your hematocrit tested for excessive (and dangerous) RBC numbers which can cause breathlessness and arrhythmias.

BBB[/quote]

“Anabolic Androgenic Steroid (AAS) use can also increase the amount of RBCs and, therefore, impact the hematocrit, in particular the compounds boldenone and oxymethelone.”

Is it true that those compounds are more likely to cause that than others?

How old are you and what’s your bf%?